# SDR SWIA202163237

- Difficulty date: November 5, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N773SK
- Make and model: Cndair CL600*
- Aircraft serial: 10236
- Aircraft time: 42,683 hours, 27,165 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LEFT WING INBOARD FLAP UPPER SKIN Â€“ DENT APPROXIMATELY WS84.00, 12Â€? FORWARD OF THE TRAILING EDGE. (MARKED)      (C-CHECK RO 12/26/2021)    COMPLIED WITH REPAIR ON DENT AT LH WING IB FLAP UPPER SKIN REF MHIRJ REO 670-57-52-510 REV. -- DATED 2021-11-19. COMPLIED WITH SKYWEST TASKCARD 51-900-1002-SKY.
